# SDR CALA2024101102631

- Difficulty date: October 1, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MULTIPLE AREAS OF CORROSION ON L/H LOWER MAIN SILL AT L2 DOOR BETWEEN STATION 951-1006.
